MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE, 36MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: serial #: (b)(4), category #: 531-78-20 - shoulder gps hex pins kit, serial #: (b)(4), category #: 308-01-08 - 8x80mm distal stem modular cemented, serial #: (b)(4), category #: 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, serial #: (b)(4), category #: 308-10-00 - med prox body +0, serial #: (b)(4), category #: 300-21-00 - 0mm fixed angled kit, serial #: (b)(4), category #: 320-10-00 - equinoxe reverse tray adapter plate tray +0, serial #: (b)(4), category #: 320-36-03 - 145-deg pe 36mm hum liner +2.5, serial #: (b)(4), category #: 320-15-05 - eq rev locking screw, serial #: (b)(4), category #: 315-35-00 - glnd kwire, serial #: (b)(4), category #: 320-35-01 - small glenoid plate, serial #: (b)(4), category #: 308-05-22 - distal fixation ring ha 22.5, serial #: (b)(4), category #: 308-15-01 - taper locking screw 0, serial #: (b)(4), category #: 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, serial #: (b)(4), category #: 320-20-00 - eq reverse torque defining screw kit, serial #: (b)(4), category #: tpa-13 - cement restrictor xs (extra small, sz 13), serial #: (b)(4), category #: 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, serial #: (b)(4), category #: 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 61 yo female patient, initial right shoulder implanted on (b)(6) 2023, was revised on (b)(6) 2023.The reason for the revision was not reported.There was a less than 30 second delay during the procedure with no patient impact as a result.The patient was last known to be in stable condition following the event.No further information.
 
Event or Problem Description
No implants were broken during implantation , in situ, or explantation.Patient was revised to an expanded glenosphere and constrained poly due to laxity that was discovered during post op visit.No implants are available to send back.
 
Event or Problem Description
Patient revised due to instability.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d4 (remove all from initial report-suspect product unknown), g4 (remove from initial report - 501k unknown), h4 (remove erroneous date form initial report), h6 medical device problem code, component code, type of investigation, investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16668415
Report Number1038671-2023-00570
Device Sequence Number6521536
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOSPHERE, 36MM
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer08/16/2023
08/16/2023
10/09/2025
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date08/16/2023
08/16/2023
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale